MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS PLASTIPAK LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS PLASTIPAK LUER-LOK; PISTON SYRINGE
Catalog Number 309582
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 3ml ll w/ndl 25x1-1/2 rb needle pulled out of the hub.The following information was provided by the initial reporter: material: 309582, lot: 3115497.It was reported by customer that needle separated from syringe, remaining in the skin.Rcc received a complaint via email.Item(s): 309582, lot(s): 3115497.Date incident occurred: on (b)(6) 2025 this morning but has happened before.Was the patient impacted? if yes, describe: withdrew needle and needle separated from syringe, remaining in the skin.Customer response received on 11-apr-2025: 1) what was the impact to the patient? was there any injury? if so, please describe and include any medical treatment needed as a result? r: there was no injury.2) please provide us the bd order number and po number to process the replacement.R: i am a consumer therefore i have nobd order number or po number.3) sample available is mentioned as yes, are you able to provide the address of the facility for us to ship the return label? r: please ship return label to me: 4) can you provide the exact quantities that have been affected? r: there were 3 syringes involved.
 
Additional Manufacturer Narrative
(b)(4): supplemental mdr: needle pulled out of hub.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.We would be very interested in examining product that does not meet your expectations and our quality standards.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
PLASTIPAK LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21864271
Report Number1213809-2025-00287
Device Sequence Number4684760
Product Code FMF
UDI-Device Identifier30382903095828
UDI-Public(01)30382903095828(11)230425(17)280331(10)3115497
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309582
Device Lot Number3115497
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown